# SDR SWAA2014072830405

- Difficulty date: July 16, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Part number: 6554800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 9506R PLATE CRACKED.  R & R PLATE IAW SRM & DWG.
